• This topic has 0 replies, 1 voice, and was last updated 4 years ago by Anonymous.
Viewing 1 post (of 1 total)
  • Author
    Posts
  • #38190
    Anonymous
    Inactive

    I have a question. I am on a prescription benzo and have been for 4 years. I take as prescribed and have never abused or know what it feels like to abuse them.

    My bf who is sober let me know he was prescribed benzos a month ago and was afraid to tell me. I did not get mad because I never told him about my prescription (we are both in recovery me from alcohol and him from opiates).

    So anyway we had this conversation because I was suspicious he was using again and lovingly asked him not wanting to jeopardize my recovery. He said he was afraid to tell me as benzos can give you the same appearance of opiate use such as pinned eyes ect… I dont think my eyes have ever been pinned from my benzos but I have no idea if this is true or not? He said my eyes looked pinned and I was like weird noone has ever told me this…

    Do benzos cause pinned eyes from normal prescribed usage and nausea ect????

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.